Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Having painful muscle cramps in legs and feet. Suggest some cure and medicine?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
For about three or four weeks I have been having painful muscle cramps in my legs and feet almost every night, and today I got them in my feet while doing my normal housework. I've have muscle cramps before on rare occasions.
Posted Fri, 20 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Night cramps most of the time occur for no known reason, and they're harmless.

Sometimes, it can be due to dehydration, muscle fatigue or electrolyte abnormalities. It is better to drink sufficient fluid and also see that your intake of electrolytes (sodium, potassium, magnesium ) is sufficient. You can drink Oralyte for this.
In case symptoms persist, then an evaluation is necessary.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor